# SDR SWAA2023053127370

- Difficulty date: April 13, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET AIR DUCT BS 540 AND RBL 7 AT AIR CONDITIONING BAY 2023-257901<[01] FAULT RESOLVED ON OTHER FAULT .SEE TTG8Q00KU567;[02] JOB COMPLETED
